# SDR ALGA2012071801

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 16,288 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040320103
- Part serial: A2929
- Condition: Damaged
- Location: Tail Rotor
- Component: Tail Rotor, Bell
- Component part number: 407340303119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE WITH A 3000 HR INSPECTION, FOUND SHAFT DAMAGED BEYOND REPAIR.
